# SDR USAA920080386

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547952524
- Part serial: 1222
- Condition: Cracked
- Location: Zone 100 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - NR I2D52004/2, AFT CARGO DOOR FORWARD FRAME CRACKED.  REPLACED AFT CARGO DOOR IAW B737 SRM 52-31-00.
